# SDR FDEA201406151465

- Difficulty date: June 15, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 69,605 hours, 16,148 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Control Panel
- Condition: No Test
- Location: Elt
- Part time: 10,972 hours, 4,676 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, ELT FAILED OPS CHECK.  REMOVED AND REPLACED ELT REMOTE CONTROL PANEL IAW AMM 23-25-01-4.
